# SDR HEEA088600

- Difficulty date: July 23, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- Aircraft time: 13,747 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Part serial: CBC439568
- Condition: Malfunctioned
- Location: Master
- Part time: 319 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MASTER BATTERY DROPS TO 22 VOLT OVERNIGHT. SHOP REPAIR.
